About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 696742, 15 pages
http://dx.doi.org/10.1155/2012/696742
Research Article

Probability-Dependent Static Output Feedback Control for Discrete-Time Nonlinear Stochastic Systems with Missing Measurements

Department of Control Science and Engineering, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 21 June 2012; Accepted 2 August 2012

Academic Editor: Zidong Wang

Copyright © 2012 Wangyan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wangyan Li, Guoliang Wei, and Licheng Wang, “Probability-Dependent Static Output Feedback Control for Discrete-Time Nonlinear Stochastic Systems with Missing Measurements,” Mathematical Problems in Engineering, vol. 2012, Article ID 696742, 15 pages, 2012. doi:10.1155/2012/696742